# SDR BB07095

- Difficulty date: December 6, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 71,891 hours, 13,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 98346190002
- Part serial: 8328
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 798 PHL - AMS RETF - CREW REPORTED, "FMC WON'T ENTER THE IRS (3) DME MODE.  PROGRESS PAGE 2 INDICATES BLANK.  MAINTENANCE REMOVED AND REPLACED LT FMC.
